Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have severe stomach cramp after having c-section. Reason for having irregular period?

its been 6 months since i had a c-section but i get serious cramping pains in my stomach an pelvic pain as well when i feel my stomach i have different hard masses underneath that hurt when i press down and my periods have been really abnormal a lot of the time starting off with light brown discharge and i missed one month and ended up having my period start the beginning of the next month when i try to exercise or do anything active my ribs hurt and i get light headed what could be causing this to happen an is it because of the c-section i had.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hi ! Thanks for your question. I would be nice and good if you do your full abdomen ultra sound. It will help to give right diagnose. At present if you have abdominal cramp take anti spasm tab and consult the physician for further diagnose. Be healthy and safe.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor